# SDR 98FDEA00758

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Eng Tr Unit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

98-306  NR 1 ENG REVERSER PRESS ECAM WARN ILLUM AT T/O ROLL.  ABORT T/O CYCLED REVERSER LEVER.  LIGHT ECAM REILLUM ON 2ND T/O ATTEMPT.  ABORT AGAIN AND RETURN TO RAMP.  CLEANED CANNON PLUG ON DIRECTIONAL PILOT VALVE AND SWITCH.  HEATED VALVE AT NR 1 ENGINE.  REF 78-31-00.
